Constructive mathematical theories consistent with classical logic
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 4, Tome 93 (1967), pp. 113-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1967_93_a6,
author = {V. A. Lifshits},
title = {Constructive mathematical theories consistent with classical logic},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {113--122},
year = {1967},
volume = {93},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1967_93_a6/}
}
V. A. Lifshits. Constructive mathematical theories consistent with classical logic. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 4, Tome 93 (1967), pp. 113-122. http://geodesic.mathdoc.fr/item/TM_1967_93_a6/